Since coming to this lifestyle I have not had a yeast infection, I used to get them almost monthly. I had one day of eating really junky vegan stuff - movies and eating out.. I probably trippled my goal fat intake that day.. Since then I have kinda been in an in between.. Things aren't quite right down there, but not quite at the stage of a full on infection..
Any suggestions? Remedies? I would rather not go and buy canesten or monistat etc.
But as time goes on things are worsening down there..And I had an copper IUD put in a couple of months ago, I know the effects of an infection can become severe as there is risk of the infection spreading ...
I had the opposite happen to me relating to the yeast infections. :'( I had very first yeast infections ever (2, now, in a span of 2 months. Each yeast infection usually starts right around I'm about to get my period.) since being on this lifestyle for 6 months. I am also having problems with my natural lubrication. I'm jumping aboard this thread because I want relief and help. I too feel like things aren't quite alright down there, how they used to be. I feel you, girl. It REALLY sucks.
I would suggest you get your IUD removed immediately, btw!!
I would get it removed if I feel an issue. No pain or fevers etc, which are the signs to watch out for an infection. I just don't want to increase the chances of having an issue. I also know that my discharge has changed because of the copper of the IUD, which is essentially one of its purposes. So I think some of what I am experiencing is that.. But things were way better after getting off the pill.. but now... its dry.. not horrible, just not right. It's similar to the symptoms I used to get before getting yeast infections, but its stayed this way and not came on. It's not as bad as it used to be before switching my diet but not as good as it has been before...lol hard to explain.
How long have you been off of the pill? I think my dryness is related to coming off of the pill, which has been about 4 months now. I'm still dealing with the symptoms of getting off of it.